- Propax with NTFactor®
- PropaxGold with NTFactor®
- Healthy Curb® with NTFactor®
- Aller Avert with NTFactor®
- Cal Mag and Vitamin D
- C-Complex with NTFactor®
- Complex B-Factor with NTFactor®
- Daily Complete
- Fiberdophilus with NTFactor®
- Healthy Aging with NTFactor®
- Joint Health Support with NTFactor®
- Lift with NTFactor®
- Magnesium Glycinate with NTFactor®
- Pantethine with Gugulipids and NTFactor®
- Throat Care
Fatigue and Chemotherapy
Overcoming the Most Common Chemotherapy Side Effect
Nutritional support with NTFactor® and antioxidants offers hope for overcoming the most prevalent and disabling side effect of cancer therapy: fatigue. Over 75 percent of cancer patients experience fatigue as a side effect of chemotherapy, although only 32 percent of treating physicians recognize this problem. However, both patients and physicians recognize that fatigue is a more common problem than pain during cancer therapy, and a significant reason why patients discontinue therapy.
Nicolson GL, Lipid Replacement/Antioxidant Therapy as an Adjunct Supplement to Reduce the Adverse Effects of Cancer Therapy and Restore Mitochondrial Function, Pathology Oncology Research 2005 11(3):139-144.
Read the full Research article here
These statements have not been evaluated by the FDA. These products are not intended to diagnose, treat, cure or prevent any disease. The information provided on this site is for informational purposes only and is not intended as a substitute for advice from your physician or other health care professional or any information contained on or in any product label or packaging. You should not use the information on this site for diagnosis or treatment of any health problem or for prescription of any medication or other treatment. You should consult with a healthcare professional before starting any diet, exercise or supplementation program, before taking any medication, or if you have or suspect you might have a health problem. You should not stop taking any pharmaceutical product without first consulting your prescribing physician.